# SDR SWAA2023053128539

- Difficulty date: April 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Door
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS DOOR 324KL AT VERTICAL STABILIZER 2023-258055<[01] TOOL USED: CALIPER; PN: 8647A42; SN: B22058354; DUE DATE: 27-AUG-23.;[02] TOOL USED: POWER PACK P/N PE1068 S/N PE0318-95852 DUE DATE 12 AUG 23; THERMOMETER P/N FLUKE 566 S/N AE-405679 DUE DATE 22 MAR 24; MULTIMETER P/N FLUKE-37 S/N 5335022 DUE DATE 04 JAN 24;[03] FABRICATED AND REPLACED ACCESS DOOR PANEL 324KL LOCATED AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 175A1704 SHEET 3 REV. D  SEE INDIVIDUAL SIGN-OFF BELOW;[04] COMPLETE TASK CERTIFIED
